# SDR SWAA2022051200347

- Difficulty date: April 27, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140EF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD 140 EF CORRODED ALONG EDGE A225-001 / [01] CORROSION ON PANEL 140EF EXCEEDS THE 20' MAX LIMIT. PANEL FOUND OUT OF LIMITS IAW B-737 AMM 25-52-00-200-803.;[02] MATERIAL VERIFIED AS 0.071' 2024-T3 IAW B-737 AMM 25-52-01-201-801. A-TAG A122585;[03] VERIFIED STEPS 1 AND 2 MATERIAL VERIFIED AS 0.071' 2024-T3; CORROSION OUT OF LIMITS;[04] NEW PANEL 140EF FABRICATED IAW B-737 AMM 25-52-01-201-801.;[05] VERIFIED STEP 4;[06] OK GIVEN TO TREAT AND PRIME;[07] TREATED AND PRIMED FLOOR BOARD 140EF I/A/W B737-800 AMM 51-21-41 AND 51-21-72.;[08] JOB COMPLETE; AUDIT C/W
